# SDR HYIA20190507001

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: C4020112
- Aircraft time: 25,100 hours, 18,259 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 10,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TWO CRACKS WERE IDENTIFIED ON THE INBOARD LEG OF THE LEFT HAND OUTBOARD NACELLE FITTING, (P/N: 5292029-23) THESE CRACKS WERE DISCOVERED USING THE LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN MEL-54-02R2 TO SATISFY AD2017-10-09. PLEASE SEE PHOTOS ATTACHED TO THIS SDR FOR ADDITIONAL SUPPORTING DETAILS. THIS FITTING WILL BE REPLACED USING NEW PARTS.
